# SDR S9BA20190627001

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 42,307 hours, 55,329 cycles
- Engine: Ge CT79B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7064588
- Condition: Blown
- Location: Hyd System
- Part time: 11,842 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT HYDRAULIC CAUTION LIGHT ON WITH HYDRAULIC PUMP ACTUATION WITH LOSS OF ALL HYDRAULIC ACCUMULATOR PRESSURE. MAINTENANCE PERSONNEL FOUND BLOWN HOSE ASSY AT THE NOSE RETRACT ACTUATOR.
